|For all of you starting treament
Apr 27, 2003
We hear, not only here but other places,the bad about starting meds. Well here is a good short story. I just got my first test results back on my cd4 and vl. The original ones were cd4 42 and VL at 750,000. One month later they are now cd4 251 and VL 140,000. My doctors and myself are to say the least very happy. I am taking the combo of Combivir and Sustiva. Yes, I had a few side effects. I could not sleep well, if at all, I had a few "vivid" dreams which were all good and a few others that all have since went away. I have never missed my treatments even if it was inconvienent for me (being sick again is a lot worse). Yes, I do understand that in the future these drugs my not work on me but stressing out on what might happen can only make things worse and I will deal with that when it comes. The bottom line to this is... Take your meds everyday. The side effects outway the what could happen. Most importantly for me was my Dr., my friends and this website. Thanks to all of you for the edjucation and getting to this point.
| Response from Dr. Young
Thanks for your comments and insight. Keep us informed about your progress.
Good luck. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Swollen Lymph Glands Sign Of HIV Infection
- Do People Get AIDS From Sex With A Prostitute?
- Dry Mouth After Oral Sex Form Sex Worker What Are The Chances Of HIV
- Flu Symptoms After Fingering Worried I Have HIV
- Hairy Tongue After Anal Sex Bottom Worried I Have HIV
- Loose Stool After Anal Sex Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.